Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pain in the leg and hip after a fall. No relief after taking anti inflammatory tablet. Any internal bruising?

On Sunday night when getting out of bed at 5a.m. to go to bathroom after taking 1 / 2 a sleeping tablet at 2 a.m. I fell next to my bed onto the floor. Bruise on my arm, no bruise on hip but pain when sitting especially at the top of the leg and in hip going round to the buttock. I can walk and stand and sleep at night. Have been taking a once a day daily anti inflamatory tablet and pain is somewhat better. Suspect internal bruising of bone and tissue??
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome at HCM.

It looks from your details that you have a history of fall.But you are still able to walk with analgesic & able to sleep well.

If you are old aged or above 55 year then i will advice you to get a x ray done to check for hidden or small fracture.You should know that you are taking sedative medicines or sleep pills which does also lead to weak bone.You should not strain yourself.

Hope this will you.

With best wishes.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor